# SDR R61A 20080032

- Difficulty date: October 28, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 12,132 hours, 8,583 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW RECEIVED A FLAP/SLAT FAIL MESSAGE ON EICAS DIVERTED FLIGHT TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT, PERFORMED RERIGGING OF THE LEADING EDGE SLATS SYSTEM, OPERATIONAL CHECK GOOD RETURNED AIRCRAFT TO SERVICE.
